# SDR LR7A2009090900109

- Difficulty date: September 7, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 56,382 hours, 26,566 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS3872
- Condition: Punctured
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5313, FOUND RT WHEEL WELL BULKHEAD PUNCTURED AT FS 499, WL 157, RBL 61.5. / REPAIRED IAW LOCKHEED SRM SMP583 FIG 53-40-09.
